advertisement
Question
Posted by: Renita | 2010/06/14

Major Depression, medication side effects?

Currently I use Illovex 225g, Epilum 200mg, Urbanol 10mg during day (for approx 2 months), and at night Adco-Mirteron 15g (for a week), and still have my downs. Firstly, Does the CHANGE in medication oftenly have a huge impact on my pshychology effects, as I desperately want to feel better? Then secondly I''''m having huge, very DEPRESSING NIGHTMARES since I started with the Adco-Mirteron. Is this a side effect for this medication, and will this last throughout the time being that my Dr prescribed? Then thirdly, I googled Mirteron, and the only ingredience I notice is that IT CONTAINS SUGAR. Will I be GAINING WEIGHT?, as my understanding of using Illovex I might be losing weight (is this good? Fourthly, for the first time, I had my periods one week apart (strange???) (PS - before using Mirteron). Does this HORMONAL side effect have anything to do with using these medicine? Thanks a million!!!I am in desperate need of information, as this is really haunting my thoughts. I really appreciate your time and effort in answering me back.......

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Renita
It usually takes up to 4-5 weeks for the full effect of an antidepressant to kick in. Adco Mirteron may cause weight gain in some people - not due to the sugar but due to the way it works in the brain. It can also cause nightmares in some patients, so if it persists rather discuss with your doctor. The menstruation was probably not caused by the medication but may have been a break through bleed due to hormonal imbalance - it is not dangerous or bad for you, but if irregular menstruations persist, you may need to tell your doctor about this.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: Star | 2016/02/22

My ankles and feet have become very swollen since yesterday. I have been on Adco-Mirteron 15 for two weeks. In the morning my feet are normal, but the swelling starts as soon as I am up and about at roundabout 6.30 in the morning. (I am not feeling any better since I have been taking it, but everybody says I must be patient.)

Reply to Star
Posted by: diana | 2016/01/03

l have terrible muscular pain on metering. cut down to 15mg last night. hope it helps

Reply to diana
Posted by: erich | 2014/09/15

adco mirteron helps switching of the brain at night.. ocd . but what to do during the day to help with the ocd?

Reply to erich
Posted by: Jeanne | 2010/08/18

I use Illovex 125l and have picked up over 6kgs which has not made me feel any better about myself. I am also having re-accuring dreams every night. Im feeling edgy all the time and dont seem to be feeling any better. Please may I have your comment or suggestions

Reply to Jeanne
Posted by: paula potgieter | 2010/07/04

is nausea a side effect of mirteron?.

Reply to paula potgieter
Posted by: Cyberdoc | 2010/06/14

Hallo Renita
It usually takes up to 4-5 weeks for the full effect of an antidepressant to kick in. Adco Mirteron may cause weight gain in some people - not due to the sugar but due to the way it works in the brain. It can also cause nightmares in some patients, so if it persists rather discuss with your doctor. The menstruation was probably not caused by the medication but may have been a break through bleed due to hormonal imbalance - it is not dangerous or bad for you, but if irregular menstruations persist, you may need to tell your doctor about this.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement